| Model Number |
0272 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this right ventricular (rv) lead has triggered multiple alerts for high, out of range shock impedances.Technical services recommended increasing alert threshold to 175 ohms and monitor.The rv lead remains in service.No adverse patient effects were reported.